# SDR RAIA2010022300001

- Difficulty date: February 23, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 23,094 hours, 20,519 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW REPORTED THAT THE F/O'S PRIMARY FLIGHT DISPLAY (PFD) FAILED AND THAT THE SMOKE WAS PRESENT FOLLOWED BY THE CIRCUIT BREAKER POPPING.  MAINTENANCE SWAPPED THE PFD WITH THE MFD AND DEFERRED THE MFD PER MEL PROCEDURES.
